# SDR CALA2022012600242

- Difficulty date: January 26, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N37521
- Make and model: Boeing 737-9
- Aircraft serial: 64497
- Aircraft time: 2,963 hours, 1,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tail Cone
- Part number: NA
- Part serial: NA
- Condition: Damaged
- Location: Na
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

POSSIBLE TAIL STRIKE PERFORMED TASK 05-51-32-210-801 AND : TAIL SKID INSPECTION, TASK 05-51-32-210-802. NO EVIDANCE OF STRIKE FOUND. SHOE IS CLEAN AND WITHOUT SCRAPS CARTRIDGE IS IN GREEN BAND VISUAL INSP OF ACT FOUND NORMAL. SEE ATTACHED PIC.
